# SDR AALA20131116006

- Difficulty date: November 16, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 71,194 hours, 19,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF AFT FUSELAGE 4 INCHES FWD OF STATION 1720 PROTRUDING DENT BETWEEN STRINGER 25 & 26 LT.  REPAIRED FUSELAGE SKIN IAW EA B757-53-032377.
